# SDR ASAA2016112718844

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 4,929 hours, 1,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK LIGHT LIGHT ILLUMINATED. RAN QRH LIGHT WOULD NO RESET. ALSO WOULD NOT RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED RIGHT PACK TEMP CONTROL BITE, IAW FIM 21-62 TASK 801, RIGHT PACK LOGGED TCV FAULT. PERFORMED FIM 21-62 TASK 831 & FAULT CLEARED. PERFORMED GROUND FUNCTIONAL CHECK OF RIGHT PACK & OPS CHECK GOOD. PACK LIGHT REMAINED OUT.
